| Model Number |
10602 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/12/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr: device was returned for analysis.A visual examination of the stent found evidence of damage with struts on the proximal end in a lifted state and pulled distally.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed signs of damage.A visual and tactile examination of the hypotube found no issues.A visual examination of the outer and inner lumen and mid-shaft section found no issues.
Event or Problem Description
It was reported that stent damage occured.A 4.00 x 16 synergy drug-eluting stent was advanced for treatment.However, during procedure, it was noted that the stent was damaged during advancement.There were no patient complications nor injuries reported.
Additional Manufacturer Narrative
Event or Problem Description
It was reported that stent damage occurred.A 4.00 x 16 synergy drug-eluting stent was advanced for treatment.However, during procedure, it was noted that the stent was damaged during advancement.There were no patient complications nor injuries reported.It was further reported that the procedure was completed with another of the same device.